MathSciNet Relay Station
MathSciNet bibliographic data
MR1290899 (95i:35260) 35Q53 (58F07)
Radha, R.; Lakshmanan, M. Singularity analysis and localized coherent structures in $(2+1)$-dimensional generalized Korteweg-de Vries equations. J. Math. Phys. 35 (1994), no. 9, 4746–4756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement